Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 49, NWS Wilmington, NC

June 20, 2019Horry County, South Carolina; Brunswick County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 20, 2019, 5:45 PM EDT for Horry County, South Carolina; Brunswick County, North Carolina. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 5:45 PM EDT (21:45 UTC)
Expired
Jun 20, 2019, 6:15 PM EDT
In force
30 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brunswick County, NC, Horry County, SC

The radar

The Wilmington radar (KLTX), 58 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 6:09 PM EDTTSTM WND GST 601 Ene North Myrtle Beac, SCWUNDERGROUND STATION AT CRESENT BEACH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS52 KILM 202145
SVRILM
NCC019-SCC051-202215-
/O.NEW.KILM.SV.W.0049.190620T2145Z-190620T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
545 PM EDT Thu Jun 20 2019

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Brunswick County in southeastern North Carolina...
  Southeastern Horry County in northeastern South Carolina...

* Until 615 PM EDT.

* At 544 PM EDT, a severe thunderstorm was located over Forestbrook,
  or over Red Hill, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Myrtle Beach, Conway, North Myrtle Beach, Surfside Beach, Sunset
  Beach, Ocean Isle Beach, Myrtle Beach Airport, Socastee, Red Hill,
  Little River, Springmaid Pier, Garden City, North Myrtle Beach
  Airport, Cherry Grove Inlet, Iredell, Carolina Shores, Calabash,
  Hickory Grove, Homewood and Horry Georgetown Technical College
  Conway Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 7910 3361 7910 3361 7912 3364 7913
      3365 7912 3366 7914 3366 7915 3396 7910
      3395 7844 3389 7843 3380 7872 3372 7884
      3358 7899
TIME...MOT...LOC 2144Z 268DEG 49KT 3373 7899 

HAIL...1.00IN
WIND...60MPH
 
$$

MW
2 follow-up statements
455 
WWUS52 KILM 202202
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
602 PM EDT Thu Jun 20 2019

NCC019-SCC051-202215-
/O.CON.KILM.SV.W.0049.000000T0000Z-190620T2215Z/
Brunswick NC-Horry SC-
602 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN BRUNSWICK AND SOUTHEASTERN HORRY COUNTIES...

At 602 PM EDT, a severe thunderstorm was located over Barefoot
Landing Area Of North Myrtle Beach, or over North Myrtle Beach
Airport, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Myrtle Beach, Conway, North Myrtle Beach, Surfside Beach, Sunset
Beach, Ocean Isle Beach, Myrtle Beach Airport, Socastee, Red Hill,
Little River, Springmaid Pier, Garden City, North Myrtle Beach
Airport, Cherry Grove Inlet, Iredell, Carolina Shores, Calabash,
Hickory Grove, Homewood and Horry Georgetown Technical College Conway
Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 7910 3361 7910 3361 7912 3364 7913
      3365 7912 3366 7914 3366 7915 3396 7910
      3395 7844 3389 7843 3380 7872 3372 7884
      3358 7899
TIME...MOT...LOC 2202Z 251DEG 42KT 3381 7877 

HAIL...1.00IN
WIND...60MPH
 
$$

MW
893 
WWUS52 KILM 202214 RRA
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
614 PM EDT Thu Jun 20 2019

NCC019-SCC051-202223-
/O.EXP.KILM.SV.W.0049.000000T0000Z-190620T2215Z/
Brunswick NC-Horry SC-
614 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRUNSWICK AND
SOUTHEASTERN HORRY COUNTIES WILL EXPIRE AT 615 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.  However gusty 
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina...and northeastern South Carolina.

LAT...LON 3358 7910 3361 7910 3361 7912 3364 7913
      3365 7912 3366 7914 3366 7915 3396 7910
      3395 7844 3389 7843 3380 7872 3372 7884
      3358 7899
TIME...MOT...LOC 2213Z 268DEG 49KT 3382 7859 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:48 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 20, 2:48 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
248 PM EDT Thu Jun 20 2019

.SYNOPSIS...
Severe thunderstorms possible ahead of an approaching cold
front this afternoon and early evening. After the cold frontal
passage, drier and less humid air will arrive Friday. Heat and
humidity, and the chance for showers and thunderstorms will
gradually return through the weekend into early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
As of 245 PM Thursday...Convective/severe event about to get
going this afternoon via a developing cumulus field and some
showers starting to show up. All of the area is now in a Severe
Thunderstorm Watch (number 408) until 10 PM. I certainly expect as
the event evolves western counties will be able to be dropped
west to east. Recent runs of the high resolution guidance show
most of the activity offshore by late evening. A quick
meteorological overview shows a strong shortwave moving across
Kentucky with strong heating ahead of the system as well as
adequate bulk shear. With the synoptic surface winds fairly
strong, the sea breeze should remain in close proximity to the
coast all but mitigating marine layer influences. I have
maintained the chance to likely pops but will likely increase to
categorical briefly as things progress. The front will lag behind
a bit crossing the area Friday morning with high pressure settling
in through Saturday morning. Expect slightly cooler temperatures
starting Friday with dewpoints much cooler dropping into the
middle to even lower 60s at times. Dry conditions after tonight's
event.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 245 PM Thursday...Mid/upper ridge axis will move across the
Mississippi River valley Saturday and maintain NW flow aloft
across the Carolinas. Quasi-stationary frontal boundary is
expected to be lingering across the area Saturday into Saturday
night, and with some moisture return, can't rule out the potential
for some limited shower/tstm development. Any frontal remnants
should be north of the forecast area Sunday, however scattered
convection will still be possible given typical afternoon
instability. Will opt for consensus MOS for temperature forecast,
as the ECMWF and GFS are 5-6 degrees apart by Sunday.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 245 PM Thursday...Mid/upper ridge axis will transition
overhead Monday. This will act to suppress convection, although
isolated to widely scattered activity will be possible given low-
level return flow. It will also cause temperatures to surge, with
highs each day reaching into the low to mid 90s. Monday and
Tuesday are expected to be the warmest days based on latest
guidance, with heat indices approaching advisory criteria these
days. Widely scattered to scattered showers/tstms can't be ruled
out at this point for any day, however should be most isolated
Monday-Tuesday due to subsidence associated with the mid/upper
ridge.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 18Z...Stratus has lifted to widespread Cu across the
area. Skies will become mostly clear and remain VFR through a
majority of the afternoon. Southerly winds 15-25 knots with
higher gusts will continue to increase this afternoon as the PG
tightens ahead of an approaching cold front. With the existing
instability and high shear, high confidence of an organized line
of convection developing this afternoon and progressing through
the CWA, beginning at the inland terminals around 21Z and
reaching the coastal terminals, quickly, by 00Z. LLWS (25040KT)
possible along the coast as the cold front moves through after
00Z. Clearing skies will follow as winds become westerly around
10-15 knots; VFR conditions will return through the end of the
period.

Extended Outlook...Mainly VFR through the period with brief MVFR/IFR
conditions from afternoon convection and early morning fog and/or,
low stratus.

&&

.MARINE...
As of 245 PM Thursday...Small craft conditions underway this
afternoon as a strong storm system and cold front are affecting
the waters. Expect the advisory to continue through midday Friday
although the southwest flow of 20-25 knots will have shifted to
westerly as the front moves offshore. High pressure will build in
beyond this through early Saturday with winds dramatically
decreasing to ten knots or less by Friday evening with a weak
westerly direction. Significant seas will remain elevated through
Friday morning basically running in a range of 4-7 feet. No
changes to the expiration of the advisory at noon Friday.

Surface front will be wavering across the area Saturday,
somewhere in the vicinity of the South Santee River. Wind speeds
Saturday will be variable and 10 kt or less near the front,
veering to the ENE on the north of the boundary, and increasing
to 10-15 kt. The front will wash out, with SE surface winds
developing by Sunday, the S Sunday night as Bermuda high sets
up. General southerly flow will persist Monday through midweek,
with isolated to scattered showers/tstms possible each day. An
8-9 second SE swell is expected to develop by Monday and
continue into midweek, with seas remaining below 3 ft.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
MARINE...Small Craft Advisory until noon EDT Friday for AMZ250-252-254-
     256.

&&

SYNOPSIS...CRM
NEAR TERM...SHK
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...21
Hazardous weather outlook, Jun 20, 3:33 PM EDT, 2 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
333 PM EDT Thu Jun 20 2019

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
211945-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
333 PM EDT Thu Jun 20 2019

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe TSTMs likely late this afternoon to mid evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat advisory possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-211945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
333 PM EDT Thu Jun 20 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.
   Severe Thunderstorm Watch.

Severe TSTMs possible late tonight on the 0-20 nm waters with gusts
up to 50 kt.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Small Craft Advisory through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-211945-
Coastal Brunswick-
333 PM EDT Thu Jun 20 2019

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.
   Severe Thunderstorm Watch.

Severe TSTMs possible this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat advisory possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-211945-
Coastal Pender-Coastal New Hanover-
333 PM EDT Thu Jun 20 2019

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Risk of Rip Currents.
   Severe Thunderstorm Watch.

Severe TSTMs possible this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat Advisory possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-211945-
Coastal Horry-Coastal Georgetown-
333 PM EDT Thu Jun 20 2019

...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

Severe TSTMs possible this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat Advisory possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 20, 5:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
503 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     5 ESE QUINBY            34.20N  79.66W
06/20/2019                   FLORENCE           SC   EMERGENCY MNGR

            POWERLINES DOWN AT THE INTERSECTION OF FRANCIS MARION
            ROAD AND U.S ROUTE 301/76.

&&

EVENT NUMBER ILM1900089

RAN
Local storm report, Jun 20, 5:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
516 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     MARION                  34.18N  79.33W
06/20/2019  M59 MPH          MARION             SC   AWOS

            MARION COUNTY AIRPORT

&&

EVENT NUMBER ILM1900090

RAN
Special weather statement, Jun 20, 5:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington NC
523 PM EDT Thu Jun 20 2019

SCZ017-024-202200-
Marlboro SC-Dillon SC-
523 PM EDT Thu Jun 20 2019

...SPECIAL WEATHER STATEMENT...

At 522 PM EDT, Doppler radar was tracking two strong thunderstorms
near Cheraw moving east at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Bennettsville, Mccoll, Clio, Wallace, Chavistown, Dunbar and Tatum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3481 7968 3457 7939 3454 7937 3451 7983
      3453 7983 3460 7981 3461 7979 3461 7978
      3464 7980 3465 7980 3466 7983 3469 7987
      3472 7988 3476 7991 3481 7993
TIME...MOT...LOC 2122Z 261DEG 39KT 3468 7980

19
Local storm report, Jun 20, 5:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
535 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     2 ENE TIMMONSVILLE      34.15N  79.91W
06/20/2019                   FLORENCE           SC   MEDIA

            MEDIA REPORTS TREE DOWN ON SALLY HILL RD IN THE
            TIMMONSVILLE COMMUNITY

&&

EVENT NUMBER ILM1900091

OLIVA
Local storm report, Jun 20, 5:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
537 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     1 WSW DARLINGTON        34.30N  79.88W
06/20/2019                   DARLINGTON         SC   MEDIA

            TREE DOWN ON POWER LINE ON WEST BROAD ST IN DARLINGTON

&&

EVENT NUMBER ILM1900092

OLIVA
Local storm report, Jun 20, 5:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     2 WSW FLORENCE          34.17N  79.82W
06/20/2019                   FLORENCE           SC   MEDIA

            SEVERAL BIG TREES DOWN NEAR CASHUA ST BETWEEN 5 POINTS
            AND 2ND LOOP.

&&

EVENT NUMBER ILM1900093

OLIVA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 4:56 AM EDTBeach Hazards StatementILMGeorgetown, Horry15 hr
Jun 20, 4:01 PM EDTSpecial Weather StatementILMMarion59 min
Jun 20, 4:19 PM EDTSevere Thunderstorm WarningILMDillon, Horry, Marion41 min
Jun 20, 4:23 PM EDTSpecial Weather StatementILMWilliamsburg67 min
Jun 20, 4:26 PM EDTSpecial Weather StatementILMDarlington64 min
Jun 20, 4:50 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Marion, Marlboro55 min
Jun 20, 4:53 PM EDTSevere Thunderstorm WarningILMFlorence, Georgetown, Horry, Marion, Williamsburg67 min
Jun 20, 5:00 PM EDTSevere Thunderstorm WarningILMHorry45 min
Jun 20, 5:20 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg55 min
Jun 20, 5:23 PM EDTSpecial Weather StatementILMMarlboro37 min
Jun 20, 5:23 PM EDTSevere Thunderstorm WarningILMDillon, Horry, Marion52 min
Jun 20, 6:26 PM EDTSpecial Weather StatementILMGeorgetown64 min
Jun 20, 5:56 PM EDTSpecial Marine WarningILM49 min
Jun 20, 6:02 PM EDTSpecial Weather StatementILMRobeson43 min
Jun 20, 6:06 PM EDTSpecial Weather StatementILMNew Hanover24 min
Jun 20, 6:25 PM EDTSpecial Marine WarningILM35 min
Jun 20, 6:27 PM EDTSpecial Weather StatementILMBrunswick33 min
Jun 20, 6:39 PM EDTSpecial Marine WarningILM51 min
Jun 20, 6:39 PM EDTSpecial Marine WarningILM51 min
Jun 20, 6:42 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover33 min
Jun 20, 6:52 PM EDTSpecial Marine WarningILM23 min
Jun 20, 7:24 PM EDTSpecial Marine WarningILM36 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.